# SDR CALA2013112293193

- Difficulty date: November 21, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 64,648 hours, 24,542 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128206
- Part serial: 211
- Condition: Faulty
- Location: Nr 2 Elac
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT CONTROL ELEV SERVO FAULT DURING FLIGHT CONTROL CHECK ON TAXI OUT.  REPLACED ELAC 2 IAW AMM 27-93-34 ACP CAT III TEST FULL AUTO LAND CAPABLE.
